# SDR CA070827013

- Difficulty date: August 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,296 hours
- Engine: Lyc O360A4M
- Propeller: Mcauly 1A200DFA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: AEL11800
- Condition: Broken
- Location: Intake
- Part time: 313 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALUMINUM PARTICLES WERE FOUND IN THE OIL FILTER. UPON TEARDOWN OF THE ENGINE, A BROKEN INTAKE VALVE SPRING (OUTER) HAS DAMAGED THE ALUMINUM CYLINDER HEAD. (TC NR 20070827013)
